# SDR HEEA065327

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6420 · Tail Rotor Head
- Part: Mount
- Part number: 407310203101
- Condition: Debonded
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT RUBBER DEBONDED, OIL FOULED.
